zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Approximation of common fixed points for a countable family of relatively nonexpansive mappings in a Banach space and applications. (English) Zbl 1203.47070
Summary: We prove a strong convergence theorem by the hybrid method for a countable family of relatively nonexpansive mappings in a Banach space. We also establish a new control condition for the sequence of mappings $\{T_n\}$ which is weaker than the control condition in Lemma 3.1 of [{\it K. Aoyama, Y. Kimura, W. Takahashi} and {\it M. Toyoda}, Nonlinear Anal., Theory Methods Appl. 67, No. 8, A, 2350--2360 (2007; Zbl 1130.47045)]. Moreover, we apply our results for finding a common fixed point of two relatively nonexpansive mappings in a Banach space and an element of the set of solutions of an equilibrium problem in a Banach space, respectively. Our results are applicable to a wide class of mappings.

MSC:
47J25Iterative procedures (nonlinear operator equations)
47H09Mappings defined by “shrinking” properties
WorldCat.org
Full Text: DOI
References:
[1] Mann, W. R.: Mean value methods in iteration, Proc. amer. Math. soc. 4, 506-510 (1953) · Zbl 0050.11603 · doi:10.2307/2032162
[2] Reich, S.: Weak convergence theorems for nonexpansive mappings, J. math. Anal. appl. 67, 274-276 (1979) · Zbl 0423.47026 · doi:10.1016/0022-247X(79)90024-6
[3] Bauschke, H. H.; Matoušková, E.; Reich, S.: Projection and proximal point methods: convergence results and counterexamples, Nonlinear anal. 56, 715-738 (2004) · Zbl 1059.47060 · doi:10.1016/j.na.2003.10.010
[4] Genel, A.; Lindenstrass, J.: An example concerning fixed points, Israel J. Math. 22, 81-86 (1975) · Zbl 0314.47031 · doi:10.1007/BF02757276
[5] Nakajo, K.; Takahashi, W.: Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups, J. math. Anal. appl. 279, 372-379 (2003) · Zbl 1035.47048 · doi:10.1016/S0022-247X(02)00458-4
[6] Reich, S.: A weak convergence theorem for the alternating method with Bregman distance, Theory and applications of nonlinear operators of accretive and monotone type, 313-318 (1996) · Zbl 0943.47040
[7] Matsushita, S.; Takahashi, W.: A strong convergence theorem for relatively nonexpansive mappings in a Banach space, J. approx. Theory 134, 257-266 (2005) · Zbl 1071.47063 · doi:10.1016/j.jat.2005.02.007
[8] Plubtieng, S.; Ungchittrakool, K.: Strong convergence theorems for a common fixed point of two relatively nonexpansive mappings in a Banach space, J. approx. Theory 149, 103-115 (2007) · Zbl 1137.47056 · doi:10.1016/j.jat.2007.04.014
[9] Aoyama, K.; Kimura, Y.; Takahashi, W.; Toyoda, M.: Approximation of common fixed points of a countable family of nonexpansive mappings in a Banach space, Nonlinear anal. 67, 2350-2360 (2007) · Zbl 1130.47045 · doi:10.1016/j.na.2006.08.032
[10] Takahashi, W.; Takeuchi, Y.; Kubota, R.: Strong convergence theorems by hybrid methods for families of nonexpansive mappings in Hilbert spaces, J. math. Anal. appl. 341, 276-286 (2008) · Zbl 1134.47052 · doi:10.1016/j.jmaa.2007.09.062
[11] Cioranescu, I.: Geometry of Banach spaces, (1990) · Zbl 0712.47043
[12] Reich, S.: Review of geometry of Banach spaces, Bull. amer. Math. soc. 26, 367-370 (1990)
[13] Takahashi, W.: Nonlinear functional analysis, (2000) · Zbl 0997.47002
[14] Kamimura, S.; Takahashi, W.: Strong convergence of a proximal-type algorithm in a Banach space, SIAM J. Optim. 13, 938-945 (2002) · Zbl 1101.90083 · doi:10.1137/S105262340139611X
[15] Alber, Ya.I.: Metric and generalized projection operators in Banach spaces: properties and applications, Theory and applications of nonlinear operator of accretive and monotone type, 15-50 (1996) · Zbl 0883.47083
[16] Alber, Ya.I.; Reich, S.: An iterative method for solving a class of nonlinear operator equations in Banach spaces, Panamer. math. J. 4, 39-54 (1994) · Zbl 0851.47043
[17] Xu, H. K.: Inequalities in Banach spaces with applications, Nonlinear anal. 16, 1127-1138 (1991) · Zbl 0757.46033 · doi:10.1016/0362-546X(91)90200-K
[18] Cho, Y. J.; Zhou, H. Y.; Guo, G.: Weak and strong convergence theorems for three-step iterations with errors for asymptotically nonexpansive mappings, Comput. math. Appl. 47, 707-717 (2004) · Zbl 1081.47063 · doi:10.1016/S0898-1221(04)90058-2
[19] Blum, E.; Oettli, W.: From optimization and variational inequalities to equilibrium problems, Math. student 63, 123-145 (1994) · Zbl 0888.49007
[20] Combettes, P. L.; Hirstoaga, S. A.: Equilibrium programming in Hilbert spaces, J. nonlinear convex anal. 6, 117-136 (2005) · Zbl 1109.90079
[21] Moudafi, A.: Second-order differential proximal methods for equilibrium problems, J. inequal. Pure appl. Math. 4, No. 1, Art. 18 (2003) · Zbl 1175.90413 · emis:journals/JIPAM/article254.html
[22] Takahashi, W.; Zembayashi, K.: Strong and weak convergence theorems for equilibrium problems and relatively nonexpansive mappings in Banach spaces, Nonlinear anal. 70, No. 1, 45-57 (2009) · Zbl 1170.47049 · doi:10.1016/j.na.2007.11.031
[23] Kohsaka, F.; Takahashi, W.: Existence and approximation of fixed points of firmly nonexpansive type mappings in Banach spaces, SIAM J. Optim. 9, No. 2, 824-835 (2008) · Zbl 1168.47047 · doi:10.1137/070688717